# SDR HEEA968386

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104PH
- Make and model: Bell 206B-3
- Aircraft serial: 3622
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Gp Support
- Part number: 6895010
- Condition: Defective
- Location: Nr 8 Bearing
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  .0015 OVERSIZED ON GP SUPPORT #8 BEARING BORE I.D. B/P SPECS. (1.7050 - 1.7060) REQUESTING 100% WARRANTY REPAIR PER DAVID MENARD AND ROB HALDEMAN.  THIS UNIT OVERHAULED ON DALLAS AIRMOTIVE W/O LF0828.
